Anonymous

Can Drinking Energy Drinks With Vyvanse Increase Your Risk Of A Heart Attack?

4

4 Answers

lakeesha Hennessy Williams Profile
According to scientific studies, both energy drinks and Vyvanse can increase the likelihood of having a heart attack - which would lead to the conclusion that mixing the two would make a lethal cocktail...

However, most people who have taken Vyvanse, and then washed it down with Red Bull or Monster, report getting a brief 'buzz', and nothing else.

Will Vyvanse with energy drinks give you a heart attack?
Firstly, for those of you who may not know, Vyvanse is an amphetamine-derivative, which is used to treat ADHD (Attention Deficit Hyperactivity Disorder).

Like most ADHD medication, Vyvanse has become prone to abuse and misuse. In fact, my daughter claims that students in her school regularly swallow a couple of capsules of Vyvanse with a glass of energy drink.

Some do it to increase their concentration when studying for a big exam, but others just do it for fun.

Whatever the reason, I don't think that kids should be messing around with either of these substances. Energy drinks have only been on the market for a short while - and even the FDA acknowledges that the long-term effects of drinking them are unknown.

Will drinking red bull with Vyvanse harm you?
If you consider that taking a stimulant like Vyvanse will increase your heart rate considerably, surely the last thing you'd want to do would be to put more pressure on your heart by filling your body with caffeine from energy drinks!

I'm sure there are plenty of smart-asses on the internet boasting how they regularly take Vyvanse with energy drinks, but it only takes one tragic case to change everyone's opinion - don't let that case be you!
kari brown Profile
kari brown answered
Not really, it'll just give you a little more energy.
thanked the writer.
kelsey jelly
kelsey jelly commented
Interactions between the two can differ among people, energy drinks have huge amounts of caffiene in it along with several stimulating herbs that are not to be mixed with vyvanse which is also a stimulant, yesterday i took my vyvanse which is a pretty low dose and had a monster energy drink without knowing. My heart started beating very hard and i got chest pains, lightheadedness and my lips turned white, so yes, energy drink and vyvase do increase the risk of having a heart attack and it is not wise to mix the two no matter what anyone else says.

Answer Question

Anonymous